# SDR DU4R202312110058

- Difficulty date: December 9, 2023
- Submitted: December 11, 2023
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 02470
- Aircraft time: 61,834 hours, 28,656 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU BITE TEST SHOWS L1 SLIDE FAULT
